MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 639-647 (2001)

Existence of nonoscillatory solutions of a class of nonlinear difference equations with a forced term

B. G. Zhang, Y. J. Sun

B. G. Zhang, Y. J. Sun, Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, P. R. CHINA

Abstract: In this paper, necessary and sufficient conditions for the existence of nonoscillatory solutions of the forced nonlinear difference equation $$ \Delta (x_{n}-p_{n} x_{\tau (n)})+f(n,x_{\sigma (n)})=q_{n} $$ are obtained. Examples are included to illustrate the results.

Keywords: difference equations, nonlinear, forced term, nonoscillation

Classification (MSC2000): 39A10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition